# SDR USAA2013010700024

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 93,521 hours, 17,139 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T310033
- Condition: Burst
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRU  FLT 751  EN ROUTE BRU TO PHL.  RIGHT DUCT LEAK LIGHT ON, EICAS MSG R BLD DUCT LEAK DISPLAYED.  LIGHT OFF AFTER ENGINE BLEED AIR SUPPLY AND ISOLATION VALVED CLOSED.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD BRU.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A BURST RIGHT WING L/E BLEED DUCT, AND THE RIGHT I/B PRESSURE RELIEF PANEL.
